Fixed Point Theorems for Ćirić-Berinde Type Contractive Multivalued Mappings
Seong-Hoon Cho
Abstract and Applied Analysis, 2015, vol. 2015, 1-6
Abstract:
We give a Ćirić-Berinde type contractive condition for multivalued mappings and analyze the existence of fixed point for these mappings.
Date: 2015
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2015/768238.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2015/768238.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:768238
DOI: 10.1155/2015/768238
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().